Periods Since Three Weeks

Last year in July 2016, my Gynecologist placed a mirena coil in my body as I am anemic and in periods a lot blood goes away from my body but since then the blood flow is reduced but I am having periods twice a month and each time for 9/10days. On 14th of October I went to a doctor in shifa and she gave me an injection saying it's a booster for mirena. But since that time I am bleeding till now, don't know what to do?

Member
Member

Marham Admin

Dr. Rabia Wajid Please help

dr-rabia-wajid-gynecologist-lahore

MBBS, FCPS | Lahore

review-img 26 Positive Reviews

oh.
Irregular bleeding is a side effect of Mirena.
It may continue for 6 to 9 months. Your doctor must have told you about that.
You better get a pelvic USG and hen let me know

dr-zaar-endocrinologist-lahore

MBBS, MD, PhD, FRCPS, D.Litt, FACE | Lahore

review-img 23 Positive Reviews

Get rid of it. Its a nonsense. Why should you bleed as a side effect. If the bleeding is heavy, the problem can be dysfunctional ovaries, thyroid gland, blood itself, etc. Birth control pills are a party to it. Stop!

Dr. Zaar

Member
Member

Saba AA

I am single and also facing menstrual heavy bleeding from a month and can't stop till now. Please tell me any solution.